It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


After taking chantix, I haven't smoked since July, I started getting what I call a charlie horse in my throat. I have had all sorts of tests run and nothing has been found. However, the lab techs who did my tests stated they had had several people come in that had been on chantix and had the same problems. Is it possible that chantix caused this problem?

Chantix did help me quit to which I am grateful.
[QUOTE=bpgohio;3737963]After taking chantix, I haven't smoked since July, I started getting what I call a charlie horse in my throat. I have had all sorts of tests run and nothing has been found. However, the lab techs who did my tests stated they had had several people come in that had been on chantix and had the same problems. Is it possible that chantix caused this problem?

Chantix did help me quit to which I am grateful.[/QUOTE]
I dont' know, I do know that when I was taking them if I didn't drink enough water fast enough (which was hard with my full stomach trying to avoid the nausea) my esophagus(spell check) would feel very wierd like it was closing/moving wierd getting thick and like the pill was sticking. It's hard to explain. I don't know if chantix could have caused that. especially since it's been so long since you stopped taking it.





All times are GMT -7. The time now is 12:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!